# SDR DXTA200500609

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 3,966 hours, 2,506 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

ON DESCENT EGE NOSE GEAR BUMP (BUMP IN THE NIGHT) LOUD NOISE AND FELT IT IN THE FLOOR.  FOUND A-SIDE HYDRAULICS AT 43 PERCENT AND A LOOSE B-NUT ON NLG ACTUATOR.  JACKED AIRCRAFT TIGHTENED B-NUT, SERVICED HYDRAULICS WITH SKYDROL C/W GEAR SWINGS (15X), NO FAULTS FOUND DOWNJACKED AIRCRAFT, NO LEAKS NOTED IAW CE750 MM CHAPT 29-00-00.
